# SDR FDEA202011012739

- Difficulty date: November 1, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210320600
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 Y953~Y1456 UNDERFLOOR WEB CRACKED REPAIRED THE MAIN DECK FR47 Y953~Y1456 UNDERFLOOR CRACKED WEB PER A300-600   SRM53-  15-15 FIG201 SHEET 2 , THIS IS CATEGORY B REPAIR AND IT MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600 SRI 53-15-15-2-001-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT IS 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC UNTIL 51000FC.   INSPECTION METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100.
